RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 690–696 (Mi mz1335)  

Approximation of random fields by generalized linear splines

S. A. Egishyants, E. I. Ostrovskii

Obninsk Institute for Nuclear Power Engineering

Abstract: We consider the problem of reconstructing stochastic processes or stochastic fields from their known values on a finite grid. This problem is stated and solved in a sufficiently general setting; it is shown that even in the simplest case of approximating a stochastic process by generalized linear splines, the tail of the distribution of the approximation error normalized in an appropriate way decreases exponentially.

DOI: https://doi.org/10.4213/mzm1335

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 608–613

Bibliographic databases:

UDC: 519.526+517.518.8
Received: 09.11.1995
Revised: 28.07.1997

Citation: S. A. Egishyants, E. I. Ostrovskii, “Approximation of random fields by generalized linear splines”, Mat. Zametki, 63:5 (1998), 690–696; Math. Notes, 63:5 (1998), 608–613

Citation in format AMSBIB
\Bibitem{EgiOst98}
\by S.~A.~Egishyants, E.~I.~Ostrovskii
\paper Approximation of random fields by generalized linear splines
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 690--696
\mathnet{http://mi.mathnet.ru/mz1335}
\crossref{https://doi.org/10.4213/mzm1335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683642}
\zmath{https://zbmath.org/?q=an:0913.62091}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 608--613
\crossref{https://doi.org/10.1007/BF02312841}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1335
  • https://doi.org/10.4213/mzm1335
  • http://mi.mathnet.ru/eng/mz/v63/i5/p690

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:220
    Full text:124
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020